# SDR C2XA11CL144

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 21,744 hours, 16,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 145149
- Condition: Faulty
- Location: Spoiler
- Part time: 18,081 hours, 13,595 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 2521 CREW REPORTED THAT THE SPOILERS OPENED ON TAKEOFF ROLL AT APPROXIMATELY 100 KIAS.  THE SPOILERS INDICATED OPEN ON THE EICAS SYSTEM.  THE CREW THEN ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  CLE MAINTENANCE CHECKED ALL SPOILER PROXIMITY SWITCHES AND LANDING GEAR WHEEL HUBS FOR PROPER INSTALLATION AND OPERATIONAL CHECKS.  NO DEFECTS WERE NOTED.  CLE MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
